# SDR ASAA0040101

- Difficulty date: August 6, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Disconnected
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE L2 DOOR EMERGENCY ESCAPE SLIDE RELEASE CABLE HAD COME LOOSE FROM ATTACH SCREW.  REPLACED CABLE.  (M)
